Bata, Katharina and Schmidli, Hanspeter ORCID: 0000-0001-6404-078X (2020). Optimal capital injections and dividends with tax in a risk model in discrete time. Eur. Actuar. J., 10 (1). S. 235 - 260. HEIDELBERG: SPRINGER HEIDELBERG. ISSN 2190-9741

Full text not available from this repository.


We consider a risk model in discrete time with dividends and capital injections. The goal is to maximise the value of a dividend strategy. We show that the optimal strategy is of barrier type. That is, all capital above a certain threshold is paid as dividend. A second problem adds tax to the dividends but an injection leads to an exemption from tax. We show that the value function fulfils a Bellman equation. As a special case, we consider the case of premia of size one. In this case we show that the optimal strategy is a two barrier strategy. That is, there is a barrier if a next dividend of size one can be paid without tax and a barrier if the next dividend of size one will be taxed. In both models, we illustrate the findings by de Finetti's example.

Item Type: Journal Article
CreatorsEmailORCIDORCID Put Code
URN: urn:nbn:de:hbz:38-332179
DOI: 10.1007/s13385-019-00221-1
Journal or Publication Title: Eur. Actuar. J.
Volume: 10
Number: 1
Page Range: S. 235 - 260
Date: 2020
Place of Publication: HEIDELBERG
ISSN: 2190-9741
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute
Subjects: no entry
Uncontrolled Keywords:
Business, FinanceMultiple languages
Refereed: Yes


Downloads per month over past year



Actions (login required)

View Item View Item